RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 106–112 (Mi mz3201)  

Almost reducible Hill equations with almost periodic coefficients

N. S. Fal'ko

V. I. Lenin Kishinev State University

Full text: PDF file (689 kB)

English version:
Mathematical Notes, 1990, 47:3, 298–302

Bibliographic databases:

UDC: 517.938
Received: 23.06.1987
Revised: 12.04.1988

Citation: N. S. Fal'ko, “Almost reducible Hill equations with almost periodic coefficients”, Mat. Zametki, 47:3 (1990), 106–112; Math. Notes, 47:3 (1990), 298–302

Citation in format AMSBIB
\Bibitem{Fal90}
\by N.~S.~Fal'ko
\paper Almost reducible Hill equations with almost periodic coefficients
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 106--112
\mathnet{http://mi.mathnet.ru/mz3201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052074}
\zmath{https://zbmath.org/?q=an:0721.34034|0706.34035}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 298--302
\crossref{https://doi.org/10.1007/BF01138512}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3201
  • http://mi.mathnet.ru/eng/mz/v47/i3/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020